On uniform approximation of periodic functions by subspaces of finite dimension
Doklady Akademii Nauk, Tome 213 (1973) no. 3, pp. 525-528
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_213_3_a6,
author = {N. P. Korneichuk},
title = {On uniform approximation of periodic functions by subspaces of finite dimension},
journal = {Doklady Akademii Nauk},
pages = {525--528},
year = {1973},
volume = {213},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_213_3_a6/}
}
N. P. Korneichuk. On uniform approximation of periodic functions by subspaces of finite dimension. Doklady Akademii Nauk, Tome 213 (1973) no. 3, pp. 525-528. http://geodesic.mathdoc.fr/item/DAN_1973_213_3_a6/